# SDR FDEA201003261016

- Difficulty date: March 26, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 651986220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NOSE WHEEL WELL RT MID-CHORD, REMOVED CORROSION AND FOUND OUT OF LIMITS, REMOVED CHORD, LOCATED AND DRILLED NEW CHORD PN 65-19862-20 PO 20017288 AND INSTALLED IAW SRM 51-30-5, 53-10-1 AND 51-30-2.
